Title

Siegel's Lemma with Additional Conditions

Document Type

Lecture

Department

Mathematics (CMC)

Publication Date

6-2004

Abstract

Lecture given during Canadian Number Theory Association VIII Meeting in Toronto, Canada, 20-25 June 2004.

Comments

This lecture is related to an article by the same author: "Siegel's lemma with additional conditions" in the Journal of Number Theory Volume 120, Number 1, pages 13-25.

Rights Information

© 2004 Lenny Fukshansky

Terms of Use & License Information

Terms of Use for work posted in Scholarship@Claremont.